PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2005 | 25 | 1 | 103-118
Tytuł artykułu

Semigroups defined by automaton extension mapping

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We study semigroups generated by the restrictions of automaton extension (see, e.g., [3]) and give a characterization of automaton extensions that generate finite semigroups.
Słowa kluczowe
Twórcy
  • Silesian University of Technology, Institute of Mathematics, Kaszubska 23, 44-100 Gliwice, Poland
Bibliografia
  • [1] K. Culik, II, Construction of the Automaton Mapping, (Russian), Apl. Mat. 10 (1965), 459-468.
  • [2] S. Eilenberg, Automata, Languages and Machines, Volume A, Academic Press, New York 1974.
  • [3] V.M. Glushkov, Abstract theory of automata, (Russian), Uspehi Mat. Nauk 16 no. 5 (101), (1961), 3-62.
  • [4] R.I. Grigorchuk, V.V. Nekrashevich and V.I. Sushchanskii, Automata,Dynamical Systems, and Groups, Proc. Steklov Inst. Math. 231 (2000), 128-203.
  • [5] B. Mikolajczak et al. (eds.), Algebraic and Structural Automata Theory, Annals of Discrete Mathematics, vol. 44, North-Holland Publ. Co., Amsterdam 1991.
  • [6] M. Osys, Automaton extensions of mappings on the set of words defined by finite Mealy automata, Algebra Discrete Math., to appear (preprint 2005).
  • [7] M. Osys, Automaton extensions of transformations of free monoid over finite alphabet (Polish), Zeszyty Nauk. Politech. Śląskiej, Seria Math.-Fiz., no. 91, (2004).
  • [8] G.N. Raney, Sequential functions, J. Assoc. Comput. Math. 5 (1958), 177-180.
  • [9] Y. Sheng, Regular languages, Handbook of Formal Languages, vol. 1, Springer-Verlag, Berlin 1997, 41-110.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgaa_1094
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.